# SDR CIC2001F00000

- Difficulty date: May 13, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N993HA
- Make and model: Dhav DHC8201
- Aircraft serial: 456
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BRIEF OCCURRENCE OF SMOKE COMING FROM FIRST OFFICER LARGE GASPER.  INSPECTED AIRCRAFT ACM FOR OIL CONTAMINATION AND APU COMPARTMENT FOR ABNORMALITIES.  NONE WERE NOTED, PERFORMED ENGINE RUN UP AND CYCLED BLEEDS NO DEFECT NOTED.  REQUESTED AN ACCEPTANCE FLIGHT, ACCEPTANCE FLIGHT COMPLETED.  NO DEFECTS WERE NOTED.  PRECAUTIONARY REPLACED RECIRCULATION FAN P/N 778728-6, S/N 860375.  (M)
